Group photo
Author:
RDGISME's Photo RDGISME Posts: 2,280
2/7/13 2:22 P

Send Private Message
Reply
I hear you!! I also have been on Lamictal for years, like 9 maybe, and am in the midst of some pretty hefty changes, too. Unfortunately when we started decreasing both Lamictal and Geodon, another mood stabilizer, anti Psychotic, my Dr. increased the Seroquel: bad scene-gained a lot of weight, but so worth it! A great drug with a horrible side effect.

 current weight: 280.4 
280.4
247.8
215.2
182.6
150
CURVESAREIN's Photo CURVESAREIN Posts: 259
2/4/13 12:37 P

My SparkPage
Send Private Message
Reply
I've been on Lamictal for over5 years. It made me have a normal happy life. But after being on it for years I don't feel it works as good. I am depressed , unmotivated to do things or leave the house. In bed everyday. We have tried Abilify and it attacked my central nervous system. Also a few ant-depressants but no full recovery. We even doubled the Lamictal with no change. So I'm wondering if a new anti-seizure med for my bi-polar 2 might be the answer. That is the only thing we haven't tried. Thanks for any quick replies!

Many of life's failuresare people who did not realize how close they were to success when they gave up.
Thomas Edison


 current weight: 174.8 
226
213.2
200.4
187.6
174.8
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder Health Resources Posts

Topics:
Last Post:
4/14/2018 10:46:33 PM
6/26/2018 7:37:31 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=753x1831x51974313

Review our Community Guidelines